Translator Disclaimer
2007 Descent for quasi-coherent sheaves on stacks
Sharon Hollander
Algebr. Geom. Topol. 7(1): 411-437 (2007). DOI: 10.2140/agt.2007.7.411

Abstract

We give a homotopy theoretic characterization of sheaves on a stack and, more generally, a presheaf of groupoids on an arbitary small site C. We use this to prove homotopy invariance and generalized descent statements for categories of sheaves and quasi-coherent sheaves. As a corollary we obtain an alternate proof of a generalized change of rings theorem of Hovey.

Citation

Download Citation

Sharon Hollander. "Descent for quasi-coherent sheaves on stacks." Algebr. Geom. Topol. 7 (1) 411 - 437, 2007. https://doi.org/10.2140/agt.2007.7.411

Information

Received: 30 June 2006; Revised: 10 November 2006; Accepted: 12 December 2006; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1137.14003
MathSciNet: MR2308952
Digital Object Identifier: 10.2140/agt.2007.7.411

Subjects:
Primary: 14A20
Secondary: 18G55, 55U10

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.7 • No. 1 • 2007
MSP
Back to Top